The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.15 NO.2 / 1992 )
home Correction to Our Paper: On Compact Generalized Jordan Triple Systems of the Second Kind
Pages 483-484
Hiroshi Asano, Soji Kaneyuki,
home Stability of $p$-Harmonic Maps
Pages 475-482
Tadashi Nagano, Makiko Sumi,
home On Wall Manifolds with Almost Free $Z_{2^k}$ Actions
Pages 461-474
Tamio Hara,
home Classifying Hypersurfaces in the Lorentz-Minkowski Space with a Characteristic Eigenvector
Pages 451-459
Angel Ferrandez, Pascual Lucas,
home A Multiplier Problem for Fourier-Jacobi Expansions in a Banach Space
Pages 441-450
Sheel Sindhu Pandey,
home 2-Ended Manifolds and Locally Splitting Actions of Abelian Groups
Pages 437-440
Dionyssios Lappas,
home Non-Existence of Homomorphisms between Quantum Groups
Pages 431-435
Takahiro Hayashi,
home Inclusions of Type III Factors Arising from Finite Group Actions
Pages 419-430
Yoshihiro Sekine,
home Decompositions of Topological Dynamical Systems and Their Transformation Group $C^ast$-Algebras
Pages 409-417
Jun Tomiyama,
home On a Certain Class of Generalized Hypergeometric Functions with Finite Monodromy Groups
Pages 389-407
Takao Sasai,
home Exceptional Minimal Surfaces Whose Gauss Images Have Constant Curvature
Pages 381-388
Makoto Sakaki,
home A Characterization of the Poisson Kernel on the Classical Real Rank One Symmetric Spaces
Pages 365-379
Takeshi Kawazoe,
home Unknotting Operations of Rotation Type
Pages 357-363
Yoshiyuki Ohyama,
home On the Galois Group of $x^p + p^t b(x+1) =0$
Pages 351-356
Kenzo Komatsu,
home Simplifying Certain Mappings from Simply Connected 4-Manifolds into the Plane
Pages 327-349
Mahito Kobayashi,
home Homogeneous Symplectic Manifolds and Dipolarizations in Lie Algebras
Pages 313-325
Soji Kaneyuki,
home Moves for Flow-Spines and Topological Invariants of 4-Manifolds
Pages 297-312
Ippei Ishii,
home Symplectic Manifolds with Semi-Free Hamiltonian $S^1$-Action
Pages 281-296
Akio Hattori,
home Complete Classification of Periodic Maps on Compact Surfaces
Pages 247-279
Kazuo YokoYama,